It sounds like your daughter's doctor has been following good protocol. He started her on 5 mg/kg/day and when she did not respond, he tried increasing her cyclosporine dosage. The same was done for me when the doctors felt my response was stalled. As I said before, the increased dosage did not raise my counts, but that may not be the case for everyone. So, that is why this approach is tried. It is so difficult for you because your daughter can't tell you how she is feeling. Do you notice behavior changes on the higher dosage? The higher dosage made me overwhelmingly tired.
The creatinine can creep up, and if the trend is getting higher, you should discuss lowering her cyclosporine to prevent irreversible kidney damage.
If you were to repeat ATG soon, I am guessing that your daughter would just continue on cyclosporine all the way through. I think the only reason why some places stagger it is because they don't want to bombard a patient with a bunch of new potent drugs at the same time (ATG, prednisone, and cyclosporine) in case they react badly to one of them.
In this comment, I was just saying that your doctor probably delayed the cyclosporine because he didn't want to over-burden your daughter's system. Some people have bad reactions to cyclosporine and most people have severe reactions to ATG. So, he was probably trying to be conservative and separate the two powerful drugs. Thinking about this some more, I don't think delaying cyclosporine a week or two after ATG would make a huge difference in response because it takes a month or more for the cyclosporine to build up in your system to therapeutic levels.
I hope you are investigating the BMT option in parallel. Talking to a transplant doctor does not mean that you are committing to the procedure. You are lucky that you are a 5/6 match for her!